Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 190, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2008, 7:14 AM CDT for Jasper County, Marshall County, Tama County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2008, 7:14 AM CDT (12:14 UTC)
- Expired
- Jun 8, 2008, 8:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Jasper County, IA, Marshall County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 75 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 3:05 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:22 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 8, 4:22 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 422 AM CDT SUN JUN 8 2008 .DISCUSSION... MAIN CONCERN OBVIOUSLY REMAINS CONVECTIVE TRENDS AND FLOODING INTO TONIGHT. PARENT LONG WV TROUGH STILL MAKING ITS WAY THROUGH THE ROCKIES. SHORT WV HAS MATURED ON THE BACK EDGE OF MO VALLEY MCS WITH STRONG THETA-E ADVECTION AND THERMODYNAMIC FORCING INTO IA. SHALLOW AND DEEP SHEAR SHOULD BE MORE THAN ADEQUATE TO KEEP MCS GOING AS IT CROSSES IA THIS MORNING. STRONG LOW LEVEL JET WILL CONTINUE TO FEED CONVECTION THIS MORNING WITH PWS APPROACHING 2 INCHES AND WCDS TO AROUND 14KFT. CONSIDERING SOIL CONDITIONS AND REPETITIVE TRAINING OVERNIGHT SEE NO REASON NOT TO EXTEND FLASH FLOOD WATCH THROUGH 00Z. SUBSIDENCE BEHIND MO VALLEY SHORT WV MAY BE ENOUGH FOR A BREAK EARLY THIS AFTERNOON...BUT GFS/NAM EMPHATIC WITH CAPES INCREASING AND CINS LOWERING ALONG AND AHEAD OF FRONT LATER THIS AFTERNOON. CANNOT ARGUE WITH THIS AT ALL CONSIDERING THE LARGE SCALE FORCING INCREASING AHEAD OF LONG WV TROUGH. HAVE CATEGORICAL POPS OVER MANY AREAS WITH CONTINUED MENTION OF HEAVY RAIN AND SVR WX. SVR PARAMETERS ARE NOT QUITE AS STRIKING AS THEY WERE TODAY...BUT CERTAINLY ENOUGH TO MENTION A SVR THREAT. OUTFLOW BOUNDARIES VS SYNOPTIC FRONT WILL CERTAINLY PLAY A PART IN WHERE CONVECTION AND HEAVIEST RAIN SETS UP TONIGHT. HOWEVER FEEL THAT MAGNITUDE OF FORCING WILL STILL BE ENOUGH FOR POST FRONTAL PCPN SO HAVE KEEP CATEGORICAL WORDING GOING IN SERN SECTIONS TONIGHT AND EVEN LIKELIES INTO MON. SHOULD SEE A BREAK MON NIGHT INTO TUE WITH NO NOTED FEATURE TO EMPHASIZE. WILL CONTINUE SLIGHT CHANCES OR LOW END CHANCES HOWEVER. NAM IS BEGINNING TO INCREASE THE SIGNAL BUT SREF/GFS/ECMWF HAVE NOT REALLY INCREASED SCENARIO SO WILL NOT JUMP ON ANYTHING QUITE YET. DID NOT DEVIATE MUCH FROM TEMP GUIDANCE TODAY OR TONIGHT. ETA MOS SEEMS TOO WARM SO WILL CONTINUE SLIGHTLY COOLER AS SUGGESTED BY SREF. CANNOT ARGUE WITH MOS BLEND MON NIGHT/TUE EITHER. NO CHANGES TO LATER PERIODS WITH ACTIVE WX ALL NIGHT. NEXT SIGNIFICANT CONVECTION CHANCES STILL SEE TO BE AROUND THU. && .AVIATION...08/06Z EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY WORKING TOWARDS DSM/OTM. COULD VERY WELL SEE IFR OR LOWER CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF LOWER CONDITIONS VERY DIFFICULT TO TIME. CONDITIONS SHOULD IMPROVE BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE. && .DMX...FLASH FLOOD WATCH ALONG AND NW OF LWD-CHC-OXV-GGI LINE TIL 00Z. && SMALL
Hazardous weather outlook, Jun 8, 7:06 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 706 AM CDT SUN JUN 8 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 706 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL AND NORTHERN IOWA. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH IOWA THIS MORNING. HEAVY POTENTIALLY FLOODING RAINS MAY OCCUR WITH RAINFALL RATES WELL IN EXCESS OF AN INCH PER HOUR POSSIBLE. RAINFALL AMOUNTS MAY REACH SEVERAL INCHES LOCALLY. SEVERE STORMS MAY ALSO OCCUR WITH DAMAGING WINDS THE PRIMARY THREAT. AFTER A LULL EARLY THIS AFTERNOON...ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER IN THE DAY AND THIS EVENING...ESPECIALLY OVER THE SOUTHEAST HALF OF IOWA. THESE STORMS MAY AGAIN BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-091100- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 706 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH IOWA THIS MORNING. HEAVY POTENTIALLY FLOODING RAINS MAY OCCUR WITH RAINFALL RATES WELL IN EXCESS OF AN INCH PER HOUR POSSIBLE. RAINFALL AMOUNTS MAY REACH SEVERAL INCHES LOCALLY. SEVERE STORMS MAY ALSO OCCUR WITH DAMAGING WINDS THE PRIMARY THREAT. AFTER A LULL EARLY THIS AFTERNOON...ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER IN THE DAY AND THIS EVENING. THESE STORMS MAY AGAIN BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. SMALL
In the hours before
Local storm report, Jun 8, 3:11 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
311 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM FLASH FLOOD SCHALLER 42.50N 95.30W
06/08/2008 SAC IA LAW ENFORCEMENT
STREET FLOODING IN SCHALLER WITH PEA SIZE HAIL.
0242 AM FLASH FLOOD SAC CITY 42.42N 95.00W
06/08/2008 SAC IA LAW ENFORCEMENT
STREET FLOODING.
0256 AM FLASH FLOOD EARLY 42.46N 95.15W
06/08/2008 SAC IA LAW ENFORCEMENT
WATER OVER ROAD ON HWY 71 NEAR EARLY. STREET FLOODING IN
EARLY.
&&
RUSSELLLocal storm report, Jun 8, 3:42 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
342 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD LIDDERDALE 42.12N 94.78W
06/08/2008 CARROLL IA LAW ENFORCEMENT
STREET FLOODING IN TOWN.
&&
RUSSELLLocal storm report, Jun 8, 4:08 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
408 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM FLASH FLOOD 2 NE DENISON 42.04N 95.32W
06/08/2008 CRAWFORD IA LAW ENFORCEMENT
HIGHWAY 39 CLOSED BETWEEN DENISON AND DELOIT..
&&
RUSSELLLocal storm report, Jun 8, 4:14 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM FLASH FLOOD LYTTON 42.42N 94.87W
06/08/2008 SAC IA LAW ENFORCEMENT
WATER OVER HIGHWAY 20 AT LYTTON.
&&
RUSSELLLocal storm report, Jun 8, 4:21 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
421 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM FLASH FLOOD 1 SSE MASON CITY 43.13N 93.19W
06/08/2008 CERRO GORDO IA TRAINED SPOTTER
NUMEROUS STREETS FLOODED IN MASON CITY...WITH WATER UP TO
THE DOOR OR HIGHER IN PLACES.
&&
ALBRECHTLocal storm report, Jun 8, 4:30 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM FLASH FLOOD CLARION 42.73N 93.73W
06/08/2008 WRIGHT IA LAW ENFORCEMENT
STREET FLOODING IN CLARION WITH SOME STREETS BEING CLOSED
OFF.
0426 AM FLASH FLOOD EAGLE GROVE 42.67N 93.90W
06/08/2008 WRIGHT IA LAW ENFORCEMENT
STREET FLOODING IN EAGLE GROVE WITH SOME STREETS BEING
CLOSED.
&&
ALBRECHTThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:14 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 46 min |
| Jun 7, 7:15 PM CDT | Tornado Warning | DMX | Hamilton, Webster, Wright | 45 min |
| Jun 7, 7:32 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 7, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 58 min |
| Jun 7, 7:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 20 min |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | DMX | Wright | 12 hr |
| Jun 7, 9:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Wapello | 62 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Hamilton, Webster | 6 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 7, 9:32 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 9 days |
| Jun 7, 9:55 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 7, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 29 min |
| Jun 7, 10:23 PM CDT | Areal Flood Warning | DMX | Worth | 12 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 33 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 39 min |
| Jun 7, 11:27 PM CDT | Flash Flood Warning | DMX | Carroll | 6 hr |
| Jun 7, 11:59 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 8, 12:32 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 43 min |
| Jun 8, 12:44 AM CDT | Tornado Warning | DMX | Franklin, Wright | 31 min |
| Jun 8, 12:48 AM CDT | Areal Flood Warning | DMX | Calhoun, Pocahontas, Sac | 13 hr |
| Jun 8, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 52 min |
| Jun 8, 1:27 AM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 8, 1:43 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 8, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 42 min |
| Jun 8, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 42 min |
| Jun 8, 3:30 AM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 8, 3:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 53 min |
| Jun 8, 3:51 AM CDT | Areal Flood Advisory | DMX | Humboldt | 6 hr |
| Jun 8, 4:36 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock | 6 hr |
| Jun 8, 5:27 AM CDT | Areal Flood Warning | DMX | Carroll | 12 hr |
| Jun 8, 5:40 AM CDT | Areal Flood Warning | DMX | Winnebago | 12 hr |
| Jun 8, 6:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 24 min |
| Jun 8, 6:26 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 21 min |
| Jun 8, 6:37 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 8, 7:06 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Grundy | 3 hr |
| Jun 8, 7:27 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 8, 7:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 6 hr |
| Jun 8, 7:35 AM CDT | Areal Flood Warning | DMX | Crawford | 12 hr |
| Jun 8, 7:41 AM CDT | Areal Flood Warning | DMX | Webster | 12 hr |
| Jun 8, 7:58 AM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | DMX | Wright | 12 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Greene | 37 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 8, 9:04 AM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 9:27 AM CDT | River Flood Warning | DMX | Dallas, Polk | 37 hr |
| Jun 8, 9:44 AM CDT | River Flood Warning | DMX | Polk | 7 hr |
| Jun 8, 9:46 AM CDT | River Flood Warning | DMX | Polk | 45 hr |
| Jun 8, 9:59 AM CDT | Flash Flood Warning | DMX | Madison, Warren | 6 hr |
| Jun 8, 10:53 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 8, 11:22 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more | 9 hr |
| Jun 8, 11:27 AM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 43 hr |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 34 hr |
| Jun 8, 1:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 53 min |
| Jun 8, 1:42 PM CDT | River Flood Warning | DMX | Madison, Warren | 42 hr |
| Jun 8, 1:45 PM CDT | Areal Flood Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 6 hr |
| Jun 8, 1:56 PM CDT | Flash Flood Warning | DMX | Cass | 5 hr |
| Jun 8, 2:03 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 6 hr |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Hamilton, Webster | 38 min |
| Jun 8, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 46 min |
| Jun 8, 2:36 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 5 hr |
| Jun 8, 2:52 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 49 min |
| Jun 8, 3:11 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Hamilton, Wright | 5 hr |
| Jun 8, 3:16 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 4 hr |
| Jun 8, 3:27 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Taylor | 33 min |
| Jun 8, 3:32 PM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 8, 3:48 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Tama | 4 hr |
| Jun 8, 4:09 PM CDT | Flash Flood Warning | DMX | Madison, Ringgold, Union | 3 hr |
| Jun 8, 4:15 PM CDT | Tornado Warning | DMX | Marshall, Tama | 45 min |
| Jun 8, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 38 min |
| Jun 8, 4:25 PM CDT | Tornado Warning | DMX | Clarke, Madison, Union | 20 min |
| Jun 8, 4:36 PM CDT | Tornado Warning | DMX | Tama | 24 min |
| Jun 8, 4:41 PM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Warren | 3 hr |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Marion, Warren | 24 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.